Flamingo Ibuprofen 200mg 16 Tablets30% off
Flamingo Ibuprofen 200mg 16 Tablets
The active ingredient (which makes the medicine work) is Ibuprofen. It belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body's response to pain, swelling and high temperature.
For relief of rheumatic or muscular pain, backache, neuralgia, migraine, headache, dental pain, dysmenorrhoea, feverishness, symptoms of colds and influenza
Lactose monohydrate, maize starch, hypromellose, sodium starch glycollate, colloidal anhydrous silica, magnesium stearate, sucrose, purified talc, titanium dioxide (E171), carnauba wax, coloring agent (sucrose, titanium dioxide E171, sunset yellow lake E110, erythrosine lake E127, sodium benzoate E211, hydrochloric acid E507
Usage and Instructions
Adults and children over 12 years:
Swallow 1 or 2 tablets with water, up to three times a day as required.
Leave at least 4 hours between doses. Do not exceed 6 tablets in 24 hours.
If symptoms persist or worsen, if new symptoms occur, or if the product is required for more than 10 days, consult a doctor.
For oral administration and short-term use only.
Do not take Ibuprofen 200mg Tablets if you:
Are allergic to ibuprofen or any other ingredient in this product or to aspirin or other painkillers.
Have ever had a stomach perforation, ulcer or bleeding.
Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or similar medicines.
Have had gastrointestinal bleeding or perforation when previously taking NSAIDs (non-steroidal anti-inflammatory drugs).
Are taking other NSAIDS.
Are taking more than 75mg aspirin per day. If you are on low-dose aspirin (up to 75mg daily) talk to your doctor or pharmacist before taking this medicine.
Have severe liver or kidney problems.
Have heart problems, high blood pressure or blood coagluation disorder.
Have breathing difficulties.
Are in the last 3 months of pregnancy
Are under 12 years old.
Tell your pharmacist or doctor before taking Ibuprofen 200mg if you are currently taking other medication.
Common side effects of ibuprofen include:
- nausea or vomiting
- constipation or diarrhoea
- indigestion (dyspepsia) or abdominal pain